Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

crazychiklet01

Member
  • Total Reviews

    0
  • Content Count

    37
  • Joined

  • Last visited

Community Reputation

0 Neutral

About crazychiklet01

  • Rank
    Junior Member

Recent Profile Visitors

792 profile views
  1. i am def eating enough food while taking it. and i feel shaky and light headed all the time not just when my heart is beating fast. ahh this is just so frustrating. im going down to 100mg so i guess we shall see.
  2. ive been on spiro 200mg for almost a month and a half now. recently i have begun feeling really shaky and like i am going to pass out, and actually have passed completely out. i was in the hospital and the doctors are telling me its from my spiro. personally i think they are just trying to blame something else instead of figuring it out. but has anyone else had these side effects? is 200mg just too much? my potassium levels were fine so it wasnt from that...im just so confused and feel so ba
  3. i have blue cross as well and spiro was actually free because it is a blood pressure medication and considered "preventive care" so they give it to you for free. basically because they would rather you have the med to make sure you dont get worse promblems...since acne is not what spiro is normally prescirbed for, they just assume its your blood pressure.
  4. im on ssri's along with spiro (200mg). i havent had any promblems. although i did have more anxiety/depression in the first month or so of sprio but that was bc of the intial breakout that it caused. i was a little more tired at first too but nothing unmanagable. id give it a try
  5. yes i can see spiro starting to work more and more im just a face full of red marks for sure right now but i know that will fade in time. does an antibiotic help more with the big break outs or the under the skin bumps....either would obv be nice but just curious. im for sure calling the doc tomorrow for a new antibiotic
  6. yea i think i need a new antibiotic cause mine has done nothing at all really. my derm switched my from cephalxen to bactrim bc she thought the ceph. was doing nothing but bactrim made me throw up all the time so she switched my back to ceph. doesnt make much sense actually....i was on doxy a few years ago and dont remember if it helped or not...what antibiotic are u on? what have u heard best results from
  7. yes i know and agree that 2 months on spiro is not enough time....but like cereal said i am trying to get clear as soon as possible because of my bf coming home soon. i know even if i wanted to get on accutane tomorrow i couldnt bc of all the ipledge blood tests and other things so its something that im preparing to do so i can get a prescription asap if i decide to do it. this is what me and my derm discussed. i am seeing some improvement over the last few weeks after adding in a topical so i
  8. im interested in this too...im on atralin as well and i have only used it about 5 times so far but i think its improving my skin...however this could be because ive had an initial breakout with another medicine i am on (spiro) so everything is at the surface already. all i know about atralin is it is a little more gentle then some of the other retin-a's because it is water based...i was put on it bc my skin gets really sensitive and hurts when i use topicals but that hasnt happend so far. so my
  9. i cheated the other day and order a pizzza with bread sticks and loved every minute of it. no break out yet...and i normally am sensitive to gluten. i think if u just dont think its going to hurt u then it wont....if ur like oh i know i will break out then ur prob will...your mind has a lot to do with it in my opinon. plus if u dont cheat when u have the urge your going to binge later. my experience at least.
  10. my acne is hormonal due to PCOS. i go to an endorconolgist and am on 200mg spiro and yaz. spiro is the best bet for hormonal acne in my opinion but 2-3 weeks is not nearly enough time. my skin got much worse in the first month and into the second. im ending my second month now and my face is no where near clear...but a big improvment and the initial breakouts have stoppedd . i have heard 3-6 months is when u get clear so fingers crossed...but getting hormone levels checked while on sprio is goin
  11. how much do you add to the OJ?! and how often? does it even really work cause i dont want to be gagging and suffering for nothing lol!
  12. ok so do you think by about 4 months (when my bf comes home) with the spiro and im on yaz plus a topical and antibiotics i should see at least a significant improvement? or at least this intitial break out end. it seems to last forever! im also getting peels to try to speed the cell turnover process
  13. ive heard of acv pills instead of drinking it straight so you dont have to taste it. i was wondering if these were just as effective?! if not how the heck do you down the stuff? i tried mixing 3tbs with water and honey and gagged the whole time and havent been able to think about even doing it since. what about dilluting it with apple juice instead of water?
  14. i am on an antibiotic. cephalxin bc i was throwing up all the time on bactrim/septra and have never had luck on minocycline or doxy. the antibiotics in general dont seem to be working
  15. I have been on spiro for 2 months now...200mg and while i have seen improvements here and there I am still breaking out and the breakouts are different then before I started the spiro. Before it was mainly superficial bumps all over the face but now i have none of those and just beautiful deep cysts. how lovely. I am getting peels done and laser gensis done every 2-3 weeks to try to speed things up BECAUSE my boyfriend is coming home from iraq in about 2 months and I did not look like this when
×